# SDR AALA20071681

- Difficulty date: September 3, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Generator
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T687/03SEP - RIGHT ENGINE SPEED CARD STATUS MESSAGE ILLUMINATED.  RIGHT CENTER FUEL LOW PRESSURE AND RIGHT N3 FLUCTUATING 60 TO 80 WITH RIGHT ENGINE BLEED OFF LIGHT.  REPLACED N2 SPEED CARD AND N3 TACH GENERATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
